MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ICESEED 1.5 CX S 90 DEGREE CRYOABLATION NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BOSTON SCIENTIFIC CORPORATION ICESEED 1.5 CX S 90 DEGREE CRYOABLATION NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number H7493967233100
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft leak occurred.An iceseed 1.5 cx s 90 degree cryoablation needle was selected for an intercostal nerve ablation procedure.Upon performing the initial two-minute test, a tiny bubble could be seen at the distal tip.The needle was exchanged for another needle of a different lot to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Investigation results: device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the iceseed 1.5 90 degree needle confirmed that the event of gas/air leak is a known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the device is acceptable.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
ICESEED 1.5 CX S 90 DEGREE CRYOABLATION NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24702083
Report Number2124215-2026-16693
Device Sequence Number18751780
Product Code GEH
UDI-Device Identifier00191506032678
UDI-Public(01)00191506032678(11)250827(17)270827(10)37258389
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493967233100
Device Catalogue NumberH7493967233100
Device Lot Number0037258389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown